# SDR SWAA2014072330219

- Difficulty date: June 9, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 35,391 hours, 24,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5919571
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD BUTTE DOOR INBD END AT AFT HINGE INBD CORNER CRACKED.  REPAIRED DOOR IAW SRM & DWG.
